Folgen
Diogo Oliveira e Silva
Diogo Oliveira e Silva
Bestätigte E-Mail-Adresse bei tecnico.ulisboa.pt - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Some recent progress on sharp Fourier restriction theory
D Foschi, D Oliveira e Silva
Analysis Mathematica 43 (2), 241-265, 2017
502017
Some sharp restriction inequalities on the sphere
E Carneiro, D Oliveira e Silva
International Mathematics Research Notices 2015 (17), 8233-8267, 2015
392015
A sharp trilinear inequality related to Fourier restriction on the circle
E Carneiro, D Foschi, DO e Silva, C Thiele
Revista Matematica Iberoamericana 33 (4), 1463-1486, 2017
322017
Hermite polynomials, linear flows on the torus, and an uncertainty principle for roots
F Gonçalves, DO e Silva, S Steinerberger
Journal of Mathematical Analysis and Applications 451 (2), 678-711, 2017
272017
Extremizers for Fourier restriction on hyperboloids
E Carneiro, D Oliveira e Silva, M Sousa
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (2), 389-415, 2019
252019
Sharp mixed norm spherical restriction
E Carneiro, D Oliveira e Silva, M Sousa
Advances in Mathematics 341, 583-608, 2019
232019
Sharp Strichartz inequalities for fractional and higher-order Schrödinger equations
G Brocchi, D Oliveira e Silva, R Quilodrán
Analysis & PDE 13 (2), 477-526, 2020
222020
On trilinear oscillatory integrals
M Christ, DO e Silva
Revista Matemática Iberoamericana 30 (2), 667-684, 2014
212014
Global maximizers for adjoint Fourier restriction inequalities on low dimensional spheres
DO e Silva, R Quilodrán
Journal of Functional Analysis 280 (7), 108825, 2021
202021
On extremizers for Strichartz estimates for higher order Schrödinger equations
D Oliveira e Silva, R Quilodrán
Transactions of the American Mathematical Society 370 (10), 6871-6907, 2018
19*2018
Extremizers for Fourier restriction inequalities: convex arcs
D Oliveira e Silva
Journal d'Analyse Mathématique 124 (1), 337-385, 2014
192014
Extremizers for adjoint Fourier restriction on hyperboloids: the higher dimensional case
E Carneiro, D Oliveira e Silva, M Sousa, B Stovall
arXiv preprint arXiv:1809.05698, 2018
172018
Estimates for certain integrals of products of six Bessel functions
DO e Silva, C Thiele
Revista Matemática Iberoamericana 33 (4), 1423-1462, 2017
162017
Band-limited maximizers for a Fourier extension inequality on the circle
D Oliveira e Silva, C Thiele, P Zorin-Kranich
Experimental Mathematics 31 (1), 192-198, 2022
142022
On regularity and mass concentration phenomena for the sign uncertainty principle
F Gonçalves, D Oliveira e Silva, JPG Ramos
The Journal of Geometric Analysis 31 (6), 6080-6101, 2021
132021
A variational restriction theorem
V Kovač, D Oliveira e Silva
Archiv der Mathematik 117 (1), 65-78, 2021
122021
New sign uncertainty principles
F Gonçalves, D Oliveira e Silva, JPG Ramos
arXiv preprint arXiv:2003.10771, 2020
112020
Some problems in harmonic analysis
L Grafakos, D Oliveira e Silva, M Pramanik, A Seeger, B Stovall
arXiv preprint arXiv:1701.06637, 2017
102017
Smoothness of solutions of a convolution equation of restricted type on the sphere
DO e Silva, R Quilodrán
Forum of Mathematics, Sigma 9, 2021
92021
Nonexistence of extremizers for certain convex curves
D Oliveira e Silva
Math. Res. Lett., 2018
8*2018
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20